Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Severe heart burn, frequent diarrhea, bloated. What is this?

I have been feeling generally sick since Thursday. It began when I woke with severe heartburn . I treated it with Tums and is has resolved. Since then I have felt steadily generally ill, have frequent diarhea, but the biggest complaint I have is that I am so bloated. I do have Crohn s disease, but this is very different because of the bloating .
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, thank you for posting.

I have gone through your query and I understand your concerns.

Your symptoms are suggestive of Gastroesophageal Reflux Disease(GERD).

-You should eliminate spicy foods from your diet.
-Do not drink alcoholic drinks, carbonated drinks, milk and coffee.
-Quit smoking cigarettes(if you do smoke).
-Nexium 40mg is also recommended.

However to confirm the diagnosis you need:
1. Fibrogastroendoscopy.
2. Electrocardiogram.
3. Complete blood count.
4. Liver function test.
5. Urine test.

Consult your gastroenterologist.

I hope I helped you.

All the best.
Dr. Behar.
Answered: Sun, 25 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor